# SDR USAA920081103

- Difficulty date: May 15, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 47,805 hours, 33,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224
- Part serial: 767
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - RIGHT WING NR 5 SLAT UPPER SURFACE TRAILING EDGE IS DISBONDED.  REPAIRED THE RIGHT WING NR 5 SLAT UPPER SURFACE TRAILING EDGE IAW USAIRWAYS TYPICAL REPAIR 57-42-02.
